advertisement
Question
Posted by: Micky | 2006/04/21

Contraception

I am not too sure if you would be able to help me with this, but anyway, Its about the contraception pill my dermatologist has recommended I use for my acne problem. Its the generic version for DIANNE-- its called MENERVA. Ever since I starting using this, my libido has decreased from super charged 24/7 to not wanting to even be touched. All I wanna find out is, is there any other contraceptive pill that I could use in place of this one which would help with my acne problem, as well as not do anything to my sex drive. Its affecting my relationship and I really need help. I just feel a bit embarrassed to actually talk to my dermatologist about this...Please assist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Dianne and its generics are the best pills for acne. Unfortunately, decreased libido is one of the side effects of the Pill and is only likely to be better with very low dose pills like Minesse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement